# SDR CALA0300036

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 51,301 hours, 24,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD BAGGAGE BIN BACK PAN AT AFT SIDE WALL JUST AT LOWER LATCH BETWEEN THE TWO LOWER STOP PADS.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A.
